# SDR ASOA04479

- Difficulty date: July 1, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, THE CREW NOTICED A HOT PLASTIC TYPE SMELL FROM THE LAVATORY AREA.  UPON INVESTIGATION THE CREW DETERMINED THE LAVATORY OCCUPIED LIGHT WOULD NOT EXTINGUISH WHICH WAS CAUSING THE SMELL.  THE AIRCRAFT LANDED SAFELY.  MAINTENANCE INSPECTED THE LAVATORY LIGHT WITH THE SWITCH IN THE ON AND OFF POSITIONS.  NO DEFECTS WERE NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
